# SDR 3PRA2011091500002

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N150RN
- Make and model: Dhav DHC8102
- Aircraft serial: 86
- Aircraft time: 35,980 hours, 47,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330012
- Condition: Nicked
- Location: Bs 488-531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL SKIN IN ZONE 141 HAS MULTIPLE NICKS AND DENTS.  BLENDED HIGH METAL AND LOWER EXTERNAL SKIN IN ZONE 141 ANT DENT/DAMAGE NR147, NR148, AND NR149 TO WITH IN LIMIT CONDITION IAW RD 8-53-11986.
